# SDR CALA9601693

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP OF LT INBOARD FOREFLAP DELAMINATED AT MID SPAN.  THE DELAMINATED AREA WAS CUT OUT, NEW CORE, FILLER AND DOUBLER WERE FABRICATED AND A HOT BOND REPAIR WAS ACCOMPLISHED IAW SRM 51-40-6.
